# SDR YENA2020072700403

- Difficulty date: July 23, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 37,589 hours, 12,972 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 4110
- Condition: Failed
- Location: Cockpit
- Part time: 76,651 hours, 27,908 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 739,  EMERGENCY DECLARED. LOUD NOISE AND VIBRATION UNDER OUR FEET ON BOTH SIDES WHEN SMOKE AND FUMES INITIATED BLOWER MOTOT, SWITCHED OFF, VIBRATION STOPPED AND FUMES DISSIPATED AFTER A FEW MINUTES . AT TOP OF DESCENT FUMES CAME BACK OXYGEN MASKS DONNED AGAIN.
